# SDR ASAA2014021206837

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 27,359 hours, 8,292 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 004727
- Condition: Failed
- Location: Nr 1
- Part time: 27,368 hours, 8,294 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK AND AFTER START AND POWER SWITCH TO ACFT GENERATORS LOST NR 1 CDU.  ACFT GROUNDED.  CYCLED C/B'S, NO HELP.  R & R CAPT'S MCDU IAW AMM 34-61-01-400-802. OPS NORMAL. ETOPS PN VERIFICATION SEAMC ED.
